Search Results

You are looking at 41 - 50 of 57 items for :

  • "uniform convergence" x
  • All content x
Clear All

. , Unconditionally Cauchy series and uniform convergence on Matrices, Chinese Ann. Math. Ser. B , V25, no. 3 (2004), 335–346. Gutiérrez-Dávila A. Unconditionally Cauchy series and uniform

Restricted access

Leindler, L. , On the uniform convergence and boundedness of a certain class of sine series, Anal. Math. 27 (2001), 279–285. MR 2002k :42013 Leindler L. On the uniform

Restricted access

. 350 568 – 589 10.1016/j.jmaa.2008.03.058 . [5] Beer , G. , Levi , S. 2010 Uniform continuity, uniform convergence, and shields Set-Valued Var. Anal. 18 251 – 275 10.1007/s11228

Restricted access

486 PAWELKE, S. Weak smoothness conditions for the uniform convergence of Fourier-Jacobi series, Funct. Approx. Comment. Math. 9 (1980), 9-13. MR 84c:42041 Weak

Restricted access

] Goginava , U. , On the uniform convergence of Walsh–Fourier series , Acta Math. Hungar. , 93 ( 2001 ), no. 1–2 , 59 – 70 . [5] Goginava , U. , On

Restricted access

uniform convergence of frequencies of the appearance of events to their probabilities, Th. Prob. and Applics. , 16 (1971), 264–280. MR 44 #6018 Chervonenkis A. Ya. The uniform

Restricted access

35 – 47 . [3] Leindler , L. 2001 On the uniform convergence and boundedness of a certain class of sine series Anal. Math

Restricted access

Aizpuru, A. and Gutierrez-Dávila, A., Summing Boolean algebras (preprint). Aizpuru, A. and Gutierrez-Dávila, A., Unconditionally Cauchy series and uniform convergence on matrices, 2002 (preprint

Restricted access

apnik , V. N. and C hervonenkis , A. Ya. , On the uniform convergence of relative frequencies of events to their probabilities , Th. Prob. and Applics. , 16 ( 1971 ), 264 – 280 .

Restricted access

.03.058 . [15] Beer , G. Levi , S. 2010 Uniform continuity, uniform convergence, and shields Set-Valued and Var. Anal. 18

Restricted access